Journal of Graph Theory

Cover image for Journal of Graph Theory

Winter 1984

Volume 8, Issue 4

Pages fmi–fmi, 441–534

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On the distribution of cycle lengths in graphs (pages 441–462)

      A. Gyárfás, J. Komlós and E. Szemerédi

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080402

    2. The chromatic index of graphs of even order with many edges (pages 463–470)

      A. G. Chetwynd and A. J. W. Hilton

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080403

    3. The decomposition of trees into subtrees (pages 471–479)

      Yair Caro

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080404

    4. On the altitude of specified nodes in random trees (pages 481–485)

      Helmut Prodinger

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080405

    5. Circulants and their connectivities (pages 487–499)

      F. Boesch and R. Tindell

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080406

    6. Retracts of hypercubes (pages 501–510)

      H. J. Bandelt

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080407

    7. Diameter bounds for altered graphs (pages 511–534)

      F. R. K. Chung and M. R. Garey

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190080408

SEARCH

SEARCH BY CITATION